Tuesday, 8 July 2008

If I Had Wanted to Be a Tightrope Walker, I'd Have Joined the Circus!

I despair of these damned medications. Valproate 750mg isn't enough, 1000mg is too much. The difference between a head of flame and being in the car crusher. I'm sure it's not as simple as that. But why don't they make a 125mg pill?!!! Or perhaps I should alternate days of 750 and 1000? Worth a try, because otherwise it's back to the drawing board.

2 comments:

Terra Incognita said...

Don't give up on 1000 yet. At first 1000 made me just foggy, groggy, sleepy, and made my stomach hurt all the time. And now, I feel okay. Except for the weight gain. Have you had a blood test, to see where your "levels" are?
Crazymeds.us talks about how it takes about 2-6 weeks to get to your brain after it hits your liver. You're still in the baby step stages. Give it time.

Abysmal Musings said...

Thanks - I find it strips me of my energy quickly (3 - 4 days), and the other side of the scales goes splosh into the murk. We'll see...